# SDR SWIA200616294

- Difficulty date: February 16, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 32,742 hours, 42,627 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Part serial: 209
- Condition: Smoke
- Location: Lt A/C Pack
- Part time: 10,392 hours, 14,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WTIH APU RUNNING, ENGINES OFF, RECEIVE SMELL OF SMOKE FROM THE LEFT PACK.  REPLACE LEFT PACK GROUND COOLING FAN IAW EMB 120 MM 21-51-03.
